# SDR QMLA2023101820092

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N927AM
- Make and model: Bell 407
- Aircraft serial: 54601
- Aircraft time: 3,818 hours
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 161605023
- Part serial: T3A012
- Condition: Unknown
- Location: Internal
- Stage of operation: AA
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: O, O

## Discrepancy

WHILE FLYING FROM MARIANNA TO TALLAHASSEE TO PICK UP PATIENT, THE TRACKING FAILED AND SOON AFTER THE TFDM RADIO RECEPTION FAILED. THIS ISSUE IN CONJUNCTION WITH THE SATCOM RADIO BEING INOP AND ON AN MEL, WE HAD HAD NO ABILITY TO FLIGHT FOLLOW AND TALK WITH AIRCOM. ABORTED THE FLIGHT AND RETURNED TO BASE
